Thread: fina rash?
11-17-2003, 11:14 PM #1
my buddy and i are 4 weeks into prop/fina, about a week after fina injections started he went to the doc for an uncontrolable rash. Is this fina related?
11-17-2003, 11:17 PM #2
we started fina at week 3 btw
11-18-2003, 12:17 AM #3Anabolic Member
Originally Posted by Ambulance1984
- Join Date
- Sep 2003
11-18-2003, 01:05 AM #4
we rotate between 5 different spots. It's just a rash wherever its been injected i guess.
11-18-2003, 09:07 AM #5
11-18-2003, 09:21 AM #6
Thanks for the post dizzle, but they were pretty much talking about injecting too much gear into one area. Thats not his problem because were using quads and glute rotation EOD with only 2.5cc
My question is if anyone has ever been known to be alergic and/or get rashes from fina? He didn't have this problem when we were just using prop.
11-18-2003, 06:11 PM #7
Last edited by Ambulance; 11-19-2003 at 06:48 AM.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)